I am doing dance for a year and a half now. After dance class I used to do stretching. Since Monday, I am feeling a dull pain in my right hamstring and quad. It was uncomfortable for me to walk up and down the stairs. So, I applied ice and took Ibuprofen. Then throughout the day the pain was still there but not unbearable. Today when I woke up, the pain was much worse. It hurt so much to go up and down the stairs and it hurt more to walk. Today I had stretched even more. Should I go to the doctor to get it checked? Kindly suggest.
Welcome to icliniq.com.
The initial goal of treatment is to reduce pain and swelling. To accomplish this, I recommend you to do the following.
For further information consult a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. purely drug to drug interaction and it is well known with lithium. In fact, lithium interacts with many drugs and it is one of the drug having narrow therapeutic index. The symptoms of lithium toxicity can develop even with the absence of kidney d... Read fullHow long can I take Ibuprofen for pain from broken ribs?
.. is a strong painkiller, it should not often be taken, as it has many side effects like gastritis, liver and kidney damage. But in initial days of pain following rib fracture, pain is actually very severe. I suggest you try doing the following: ... Read fullI am bleeding after septoplasty. What should I do?
.. slightly bring your head forward, and pinch both nostrils firmly. Now keep ice packs over the nose and either side of the nose (cheeks) and breathe through the mouth. This controls the bleeding. If you have Otrivin (Xylometazoline) or Nasivion (Ox... Read full
Ask your health query to a doctor online?Ask a General Practitioner Now